# SDR SWAA980688

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORRODED CARGO FLOORBEAM AT BS 727 PLUS 4, 947, LBL 12, WL 155; AND BS 727 PLUS 4 TO 947, RBL 7.5, WL 155.  REPAIRED PER BOEING SRM.
